# SDR AALA20070835

- Difficulty date: May 11, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT CEILING LEFT SIDE FIRST CLASS INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT CEILING LEFT SIDE FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
